# SDR TWAA9905404

- Difficulty date: April 9, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N635TW
- Make and model: Boeing 767-3Q8
- Aircraft serial: 28207
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Bs 1439
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING CHECK-C MAINT, FOUND DEEP SCRATCHES WITH CRACK INDICATION, CONFIRMED BY EDDY CURRENT, AT STA 1439 JUST ABOVE STR 35L UP TO JUST BELOW BULK CARGO ENTRY.  REMOVED DAMAGED AREA AND INSTALLED 12 IN BY 12 IN .125 THICK 2024T3 DOUBLER PER SRM 53-00-01.
